RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 11, Issue 3  


Enumerations of ideals in niltriangular subalgebra of Chevalley algebras
Nikolay D. Hodyunya
271
On formal solutions of the Hörmanders initial-boundary value problem in the class of Laurent series
Evgeny K. Leinartas, Tatiana I. Yakovleva
278
On rate of convergence of Tonelli's and weak approximation methods for loaded equations
Yuri Ya. Belov, Kirill V. Korshun
286
Influence of an initial states on the critical relaxation of Ising-like spin systems
Vyacheslav V. Krizhanovskiy, Pavel V. Prudnikov, Vladimir V. Prudnikov
295
Study of a logarithmic barrier approach for linear semidefinite programming
Assma Leulmi, Bachir Merikhi, Djamel Benterki
300
Magnetization of two-dimensional layered HTSCs with defects
Anna N. Moroz, Anastasiia N. Maksimova, Vladimir A. Kashurnikov, Igor A. Rudnev
313
On an analog of Descartes rule of signs and the Budan–Fourier theorem for entire functions
Barlikbay B. Prenov
317
New method to determine topology of low-dimension manifold approximating multidimensional data sets
Michael G. Sadovsky, Anatoly N. Ostylovsky
322
Combinatorial properties of restriction sites
Elizaveta A. Taranenko
329
From similarity to distance: axiom set,monotonic transformations and metric determinacy
Sergej V. Znamenskij
331
Analysis of an exact solution of problem of the evaporative convection (review). Part II. Three-dimensional flows
Victoria B. Bekezhanova, Olga N. Goncharova, Ilia A. Shefer
342
Solution of boundary value problems of plasticity with the use of conservation laws
Sergei I. Senashov, Irina L. Savostyanova, Olga N. Cherepanova
356
Computation of an integral of a rational function over the skeleton of unit polycylinder in $\mathbb C^{n}$ by means of the Mellin transform
Georgy P. Egorychev, Viachelsav P. Krivokolesko
364
Systematization and analysis of integrals of motion for an incompressible fluid flow
Alexander V. Koptev
370
Construction of interpolation splines minimizing the semi-norm in the space $K_2(P_m)$
Abdullo R. Hayotov
383
   .  "  "
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019